# SDR UALA2011072503787

- Difficulty date: July 24, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 86,041 hours, 13,773 cycles
- Engine: Pwa PW4060
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 285T0015116
- Part serial: 17
- Condition: Malfunctioned
- Location: Lt Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STABILIZER TRIM EICAS WITH ASSOCIATED TRIM LIGHT ILLUMINATED.  ACCOMPLISHED CK OF STABILIZER TRIM SYSTEM AND FOUND LEFT CHANNEL FAULT.  LEFT SAM SHOWED STCM AND PRESS SWITCH FAULTS.  RESET BOTH SAMS, NO HELP.  ALSO REPLACED LEFT SAM NO HELP.  LEFT NEW UNIT INSTALLED. MR22167-92 OFF, -17 ON, IN LEFT POSITION.  FOUND LEFT SAM FAILED, REPLACED LEFT SAM, NO OTHER FAULTS INDICATED.  LEFT SYSTEM FUNCTIONS NORMAL.
